# SDR TRAX200800670

- Difficulty date: May 19, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 8,839 hours, 7,174 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 ANGLE IS CRACKED .5 INCH LEFT SIDE FLOOR SUPPORT.  C/W REPAIR TO FLOOR SUPPORT ANGLE AT FS 621 IAW REO 601R-53-61-117.  ALL WORK C/W IAW REO 601R-53-61-117.  (B)
